MAUDE Adverse Event Report: RAYNHAM SCALP CLIP APPLIER DISPOSABLE; N/A

RAYNHAM SCALP CLIP APPLIER DISPOSABLE; N/A
Catalog Number 201038
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported one of the 10 packs of unopened scalp clip disposable (id 201038) has a brown dot.The issue was detected before the surgery.The procedure was completed with a replacement product available.No patient injury reported, and the event did not led to surgical delay.Based on the information provided, it is unknown if the product was stored in its original packaging, in its original pouch, or original dispenser box.It is also unknown how was the product stored.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Scalp clip disposable (id 201038) was returned for evaluation.Device history record (dhr) - no anomalies occurred during the manufacturing process.Failure analysis - in the failure analysis that was performed, the returned unit was found to have the brown dot.Root cause analysis - the likely root cause is a residue present at the time of molding the parts of the applier.

Brand Name
SCALP CLIP APPLIER DISPOSABLE
Common Device Name
N/A
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17406845
Report Number3014334038-2023-00121
Device Sequence Number17623078
Product Code HBO
UDI-Device Identifier10381780511632
UDI-Public10381780511632
Combination Product (Y/N)N
PMA/510(K) Number
K905433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown